Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suddenly my BP was 200/140. What could be the reason?

I have high blood pressure , I have been put on tablets and water tablets I have suddenly started to sweat is t bp is 200 over 140 i do not smoke or drink it is being checked at dr ev week but no improvement, should I be worried about the sweating
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi mohan;
welcome to HealthcareMagic Forum.
Your BP of 200/140 is really high so please continue medicine properly.As far as the sweating is there ;could be related to heart also so it is a matter of concern .So please consult a Cardiologist who will examine you ;if necessary investigate & treat you accordingly.
take care
Answered: Thu, 17 Mar 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello mohan
..‘Welcome to HealthcareMagic Forum’.
consult your doctor immediately as the blood pressure is on a very high level..
with the medication also..
your doctor might give you some other medications to control you blood pressure..
get a lipid profile test,sgpt.. ecg test done..
cut down on your salt intake..
avoid oily spicy fried foods
drink lots of water..
you can also take tonicard drops 25 drops in 1/4 cup of water thrice daily its a homeoapthic medicines .. along with the medications you are taking
it helps to normalize the blood pressure and the circulation of blood
wishing you good health
god bless..
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor